# SDR SWIA2020040649942

- Difficulty date: February 20, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599BB CHAFED   (C-CHECK) RO 4/3/2020   PANEL 599BB BLENDED AND FOUND TO BE BEYOND LIMITS OF SRM; SEE CONTINUATION SHEET FOR DETAILS. PANEL 599BB REPLACED WITH NEW PN CC670-13056-3, LOCATED/DRILLED PER SRM.  PANEL INSTALLED ON TRANS # 20446669.
